MathSciNet Relay Station
MathSciNet bibliographic data
MR2296919 35Q35 (76D50 76U05)
Dong, Bo-Qing; Chen, Zhi-Min A remark on regularity criterion for the dissipative quasi-geostrophic equations. J. Math. Anal. Appl. 329 (2007), no. 2, 1212–1217.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement